Related Questions

What is mevacor (lovastatin) side effects.?

Muscle pain, muscle. Weakness, liver enzyme abnormalities, and potentially liver failure and massive muscle damage. Those are at least the ones you need to discuss with your doctor and keep him aware if you develop symptoms, especially muscle weakness. Read more...

Who should not use Mevacor (lovastatin)?

Mevacor (lovastatin) Hypersensitivity to any component of med. Active liver disease or unexplained persistent elevations of serum transaminases . Concomitant administration with strong CYP3A4 inhibitors (e.g., itraconazole, ketoconazole, posaconazole, voriconazole, HIV protease inhibitors, boceprevir, telaprevir, erythromycin, clarithromycin, telithromycin, nefazodone, and cobicistat-containing products. See: Read more...

What if any are the side effects of mevacor (lovastatin)?

MANY.... Statin drugs such as Mevacor (lovastatin) are way overprescribed &cause muscle weakness, cramps, and weakness, but also cause joint pain, mental slowing, depression, aggressive behavior, and are now implicated in causing cancers, alzheimers, parkinsons disease. Be sure you are taking coq10 100-200mg a day while on a med like this. Read "the great cholesterol con". Huge controversy that most don't know about. Read more...

How effective is lovastatin (Mevacor) for treating coronary artery disease (CAD)?

Very important. This group of drugs (statins) works in two ways, lowering cholesterol and decreasing arterial inflammation There are many studies that statins reduce the risk of heart attack, stroke and death in patients with vascular disease. IT is less clear how effective , or necessary, they are in patients who have no signs of vascular disease and normal lipid profile. Read more...

Does mevacor (lovastatin) for high cholestorol cause eye symptoms or blurred vision?

Generally not. Mevacor (lovastatin) or Lovastatin is a very popular cholesterol lowering medication and has been around for many years. It was previously thought to increase the rate of cataract formation but studies in the early 90s essentially disproved this. In large studies, approximately 1% of patients note blurry vision, but it's not clear whether this is related to use of Mevacor (lovastatin) or some other unrelated cause. Read more...